Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Small pimples on glans. What could it be?

i have BXO and am treating myself with tacrolimus and desonide lotion for last 1 year but today i saw that small pimples have grown on my glans.they usually are looking red .....there is no pain or itching in those areas .these pimples/papules/sores maybe 20-30 in small no ina a sigle place please tell me what can it be..........can it be a case of cancer over use of tacrolimus
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have BXO and you are using some creams to apply locally.

Frankly speaking BXO does not get cured with any treatment .Whatever pimples you have developed now may be due to allergic reaction to the creams that you have been using .

Please stop allying these creams and observe the results. In the mean while if there are signs of infection take some antibiotics after consulting your family Physician.

Please consult qualified Urologist for evaluation and further treatment.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor